# SDR FDEA201308081810

- Difficulty date: August 8, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- Engine: Pwa PW4158
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 2210051537
- Part serial: 0868002
- Condition: Gouged
- Location: Nr 2 Eng Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE OUTER SKIN GOUGED APPROXIMATELY 8.5 INCHES LONG VERTICALLY.  REPAIRED IAW EA6-7810-167489.
